# SDR 65388

- Difficulty date: September 28, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 18,805 hours, 29,324 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, FLAPS WOULD NOT RETRACT.  ACFT RETURNED TO THE FIELD.  MAINTENANCE WAS CALLED.  REMOVED AND REPLACED FLAP SPLIT FLAP SWITCH.
